need help regarding my sexuality : I'm 24 an I live... - BASHH

BASHH

19,622 members2,918 posts

need help regarding my sexuality

Kelvinator12 profile image
1 Reply

I'm 24 an I live in Nigeria well my issue is there was a time I was diagnosed of gonorrhea but had it treated and symptoms fully disappeared. my problem now is after a month of fully recovery I had sex with my girlfriend unprotected she had gonorrhea too but had treated hers like I did to my but since the last time we had sex few days after I began to develop rash on my penis and it also itchy as well and sometimes would swell I had treated this same issue twice because I had any case but it was different entirely from the first 2 I had this time I had rash on my anus and it began to Inflame I have talked to a health care professional and was told it was something called pile I had several treatment for that before I could get comfortable one of the drugs I was given was anusole which I was told to insart into my anus I took this treatment for approximately 2 weeks before it could clear up just 5 days back after having sex with my girlfriend again I started have red swell under my scrotum and rash that has pox like substance coming out and it really itchy too haven't had any other treatment yet aside the antifungal cream I have. my question is what exactly is the cause here because I noticed all of this whenever I just finished having sex with my girlfriend please I need advice on what to do

1 Reply
3simon profile image
3simon

I am not sure why you need help with your "sexuality." It may be that English is not your first language. You have treated the Sexually Treated Infection and you should both be tested to show that it has been treated successfully. The treatment is an antibiotic and nothing else

It would be a good idea to use condoms for protection against infection and pregnancy. The problem with your anus is not a disease but in simple terms is a swollen vein inside. Sometimes it will bleed. An operation might be needed in time but in the meantime a suppository of a lubricant [Anusol] will help. The problem is that the suppository does take some while to work. Eating suitable food so that your bowel movements are soft will be good and do not strain on the toilet.

You may also like...